# SDR USAAD96025

- Difficulty date: February 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48154
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982121
- Condition: Failed
- Location: Fwd Galley Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 517 - PHL - GALLEY EMERGENCY CHUTE PRESSURE IS 2500 PSI IN RED ZONE.  REPLACED GALLEY EMERGENCY CHUTE.  (M)
